# SDR CALA2025110710981

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 77,258 hours, 28,814 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE EXPOSED VISUALLY INSPECTED L2 DOOR SLIDE, NO DISCREPANCIES FOUND, VCK OK. REF: AMM TASK 25-66-01-200-802
